# SDR UALA2010092103507

- Difficulty date: September 21, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 60,923 hours, 11,215 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IS OUT. SECOND LIGHT FROM AFT CABIN IN COACH RT SIDE.  REPLACED M33208, M33209 AND RELAMPED, CHECKED OKAY.
